Differential and Integral Equations

Geometric inequalities related to Steiner symmetrization

M. F. Betta and A. Mercaldo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 10, Number 3 (1997), 473-486.

Dates
First available in Project Euclid: 2 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367525663

Mathematical Reviews number (MathSciNet)
MR1744857

Zentralblatt MATH identifier
0897.49024

Subjects
Primary: 35F30: Boundary value problems for nonlinear first-order equations
Secondary: 49K20: Problems involving partial differential equations

Citation

Betta, M. F.; Mercaldo, A. Geometric inequalities related to Steiner symmetrization. Differential Integral Equations 10 (1997), no. 3, 473--486. https://projecteuclid.org/euclid.die/1367525663


Export citation